MAUDE Adverse Event Report: Alere San Diego, Inc. Medline hCG Pregnancy Test Cassette; Visual, Pregnancy Hcg, Prescription Use

Alere San Diego, Inc. Medline hCG Pregnancy Test Cassette; Visual, Pregnancy Hcg, Prescription Use
Model Number FHC-102
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
The distributor reported an unspecified number of false positive results obtained by the customer when testing with the medline hcg pregnancy test cassette.Three attempts were made to obtain additional information, however the customer was unresponsive.No adverse events were reported.
 
Additional Manufacturer Narrative
B3 - date of event is an estimate as the actual date of occurrence was not provided.Distributor information: (b)(4).H7 and h9 updated to document the recall number provided by fda on 25-sep-2026.Investigation conclusion: the case details were reviewed along with the complaint history for the reported issue and no indications of a systemic issue were identified.Retain testing and manufacturing record review could not be performed as a lot number could not be obtained.Review of the risk management report for this product found that the reported issue is within the risk profile for this device; no new hazard has been identified.A root cause could not be determined due to insufficient information.Complaints are tracked and trended on a monthly basis.Per the package insert: ¿ very low levels of hcg (less than 50 miu/ml) are present in urine specimens shortly after implantation.However, because a significant number of first trimester pregnancies terminate for natural reasons, a test result that is weakly positive should be confirmed by retesting with a first morning urine specimen collected 48 hours later.¿ a number of conditions other than pregnancy, including trophoblastic disease and certain non-trophoblastic neoplasms including testicular tumors, prostate cancer, breast cancer, and lung cancer, cause elevated levels of hcg.Therefore, the presence of hcg in urine specimens should not be used to diagnose pregnancy unless these conditions have been ruled out.¿ this test provides a presumptive diagnosis for pregnancy.A confirmed pregnancy diagnosis should only be made by a physician after all clinical and laboratory findings have been evaluated.

Brand Name
Medline hCG Pregnancy Test Cassette
Common Device Name
Visual, Pregnancy Hcg, Prescription Use
Manufacturer (Section D)
Alere San Diego, Inc.
9942 mesa rim rd
san diego CA 92121
Manufacturer Contact
monika burrell
9942 mesa rim rd
san diego, CA 92121
+1(858)805-2506
MDR Report Key50875946
Report Number2027969-2026-00121
Device Sequence Number18820238
Product Code JHI
UDI-Device Identifier10888277191877
UDI-Public(01)10888277191877
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
k993317
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFHC-102
Device Catalogue NumberMPH12025HCG
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale